sexologist-icon
Abortion problem
Sir my question is that, my wife is pregnant from the month of june & we want to abort it.. In the month of august 5th she ate mufti kit & the cycles starts after having that & only for three days...  Again after that she checked once & again the results came +ve.. Now sir can she have a three month tablet??
104 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hey, don't take tablets on your own , doctor has to check her vitals and access whether she is stable or not , because bleeding occurs during abortion get an ultrasound and consult gynaecologist and go accordingly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.